# SDR SWIA201904035714

- Difficulty date: March 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9 SUPPORT CLIP CRACKED. (C-CHECK) RO: 04/01/2019 REMOVED AND REPLACED SUPPORT CLIP AT FS 280 RBL 9 P/N: 601R-53-11-1177-5 IAW SRM.
